Alert archive / Hawaii / Small Craft Advisories in 2011
Small Craft Advisory 39, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Oct 2, 2011, 3:45 PM HST. It took effect at Oct 3, 2011, 6:53 AM HST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2011, 3:45 PM HST (01:45 UTC)
- In effect from
- Oct 3, 2011, 6:53 AM HST
- Expired
- Oct 6, 2011, 3:31 AM HST
- In force
- 69 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
949 WHHW70 PHFO 030145 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 345 PM HST SUN OCT 2 2011 ...STRENGTHENING TRADE WINDS WILL CREATE HAZARDOUS SEA CONDITIONS MAINLY AROUND MAUI AND THE BIG ISLAND FROM MONDAY... .SMALL CRAFT ADVISORY FROM MONDAY THROUGH MIDWEEK. PHZ119>121-123-124-031445- /O.NEW.PHFO.SC.Y.0039.111003T1900Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 345 PM HST SUN OCT 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 9 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 9 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING LATE MONDAY MORNING...EAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 35 KNOTS. SMALL CRAFT ADVISORY WINDS ARE EXPECTED TO BEGIN LATE MONDAY MORNING. ROUGH SEAS 7 TO 12 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
909 WHHW70 PHFO 031356 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 356 AM HST MON OCT 3 2011 ...STRENGTHENING TRADE WINDS... .SMALL CRAFT ADVISORY FROM TODAY THROUGH WEDNESDAY. PHZ119>121-123-124-040300- /O.CON.PHFO.SC.Y.0039.111003T1900Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 356 AM HST MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING THIS MORNING...EAST WINDS UP TO 25 KNOTS. SEAS WILL BUILD TO HEIGHTS OF 8 TO 11 FEET OVER THE NEXT DAY OR SO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
933 WHHW70 PHFO 031653 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 653 AM HST MON OCT 3 2011 ...STRENGTHENING TRADE WINDS... .SMALL CRAFT ADVISORY FROM TODAY THROUGH WEDNESDAY. PHZ119>121-123-124-040600- /O.EXT.PHFO.SC.Y.0039.111003T1653Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 653 AM HST MON OCT 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM HST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING THIS MORNING...EAST WINDS UP TO 25 KNOTS. SEAS WILL BUILD TO HEIGHTS OF 8 TO 11 FEET OVER THE NEXT DAY OR SO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DONALDSON
724 WHHW70 PHFO 040103 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 303 PM HST MON OCT 3 2011 ...LOCALLY STRONG TRADE WINDS... .SMALL CRAFT ADVISORY FROM TODAY THROUGH WEDNESDAY. PHZ119>121-123-124-041415- /O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 303 PM HST MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY. * WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 12 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
228 WHHW70 PHFO 040737 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 937 PM HST MON OCT 3 2011 ...LOCALLY STRONG TRADE WINDS TO LINGER INTO THURSDAY... .SMALL CRAFT ADVISORY IN EFFECT. PHZ119>121-123-124-042045- /O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 937 PM HST MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY. * WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 12 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
335 WHHW70 PHFO 041333 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 AM HST TUE OCT 4 2011 ...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING... .SMALL CRAFT ADVISORY IN EFFECT. PHZ119>121-123-124-050245- /O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 333 AM HST TUE OCT 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY. * WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 12 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
891 WHHW70 PHFO 050104 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 304 PM HST TUE OCT 4 2011 ...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING... .SMALL CRAFT ADVISORY IN EFFECT. PHZ119>121-123-124-051415- /O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 304 PM HST TUE OCT 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY. * WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 13 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DONALDSON
065 WHHW70 PHFO 050737 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 937 PM HST TUE OCT 4 2011 ...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING... .SMALL CRAFT ADVISORY IN EFFECT. PHZ119>121-123-124-052045- /O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 937 PM HST TUE OCT 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY. * WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 13 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
519 WHHW70 PHFO 051332 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 332 AM HST WED OCT 5 2011 ...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING... .SMALL CRAFT ADVISORY IN EFFECT. PHZ119>121-123-124-060245- /O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 332 AM HST WED OCT 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY. * WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 13 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
269 WHHW70 PHFO 052026 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1026 AM HST WED OCT 5 2011 ...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING... .SMALL CRAFT ADVISORY IN EFFECT. PHZ119>121-123-124-060930- /O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 1026 AM HST WED OCT 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY. * WINDS AND SEAS...THROUGH LATE THURSDAY MORNING...EAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 13 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
996 WHHW70 PHFO 060142 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 PM HST WED OCT 5 2011 ...LOCALLY STRONG TRADE WINDS TO LINGER UNTIL THURSDAY MORNING... .SMALL CRAFT ADVISORY IN EFFECT. PHZ119>121-123-124-061445- /O.CON.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 342 PM HST WED OCT 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM HST THURSDAY. * WINDS AND SEAS...THROUGH THURSDAY MORNING...EAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
022 WHHW70 PHFO 061331 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 AM HST THU OCT 6 2011 PHZ119>121-123-124-061445- /O.CAN.PHFO.SC.Y.0039.000000T0000Z-111006T1900Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 331 AM HST THU OCT 6 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. THE TWINDS AND SEAS HAVE DIMINISHED TO BELOW SMALL CRAFT CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 10:00 AM HST, 5 hours 45 minutes earlier.
Area forecast discussion, Oct 2, 10:00 AM HST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1000 AM HST SUN OCT 2 2011 .SYNOPSIS... SKIES WILL BE CLEAR TO PARTLY CLOUDY THROUGH THE WEEK. THE LIGHT TRADE WINDS WILL STRENGTHEN FROM MONDAY INTO WEDNESDAY WHEN HIGH PRESSURE MOVES NORTH OF THE ISLANDS. RAINFALL IS NOT EXPECTED TO INCREASE UNTIL THE LATTER HALF OF THE WEEK. && .DISCUSSION... SATELLITE IMAGERY SHOWS NOTHING OUT OF THE ORDINARY OUT THERE THIS MORNING...WITH BROKEN TO OVERCAST CLOUDS COLLECTED OVER WINDWARD MOUNTAIN SLOPES AND CLEAR SKIES OR SCATTERED CLOUDS ELSEWHERE. THE NEXRADS SHOW ISOLATED SHOWERS MAINLY OVER THE OPEN OCEAN. NO CHANGE TO A STRAIGHT FORWARD FORECAST PACKAGE. A SURFACE HIGH WILL BUILD NORTH OF THE ISLANDS MONDAY...BOOSTING THE TRADE WINDS INTO THE MODERATE LOCALLY FRESH RANGE. A COLD FRONT RACING EASTWARD FAR TO OUR NORTH WILL SHOVE THE HIGH TOWARD CALIFORNIA RESULTING IN A SLACKENING OF THE PRESSURE GRADIENT AND A DROP IN WIND SPEED FROM THURSDAY ONWARD. A MID-LEVEL RIDGE SITTING OVER THE STATE SHOULD LIMIT SHOWERS TO LIGHT BRIEFLY MODERATE INTENSITIES. THE SHOWERS WILL FAVOR THE USUAL WINDWARD AND MAUKA SECTIONS THROUGHOUT THE WEEK. && .MARINE... THE TRADE WINDS WILL PICK UP WHEN HIGH PRESSURE BUILDS TO THE NORTH. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE USUALLY WINDY AREAS AROUND MAUI AND THE BIG ISLAND MONDAY THROUGH WEDNESDAY. LONG-PERIOD FORERUNNERS WILL ARRIVE ALONG SOUTH-FACING SHORES EARLY MONDAY. THE SOUTH SWELL WILL CONTINUE TO RISE...WITH SURF BUILDING OVER THE 8-FOOT ADVISORY LEVEL TUESDAY AND WEDNESDAY. THE SWELL AND SURF WILL SLOWLY LOWER THROUGH THE REST OF THE WEEK. && .FIRE WEATHER... THE KEETCH BYRAM DROUGHT INDEX /KBDI/ USED TO EVALUATE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE STATE HAS RISEN TO 600 AT THE HONOLULU INTERNATIONAL AIRPORT. DUE TO A RATHER WET FIRST HALF OF THE YEAR...THE KBDI REACHED THE 600 MARK TWO MONTHS LATER THAN NORMAL. THE KBDI WILL LIKELY CONTINUE TO RISE IN THE NEAR FUTURE...AND FUELS ACROSS ALL LEEWARD AREAS WILL REMAIN VERY DRY. THERE IS A SLIGHT CHANCE RED FLAG WARNING CONDITIONS WILL BE REACHED WHEN THE TRADE WINDS INCREASE ACROSS THE STATE IN THE FIRST PART OF THIS WEEK. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && CRAIG
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 10:08 AM HST | Red Flag Warning | HFO | 29 hr |
Nearby
Small Craft Advisories in Hawaii, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.